# SDR ASAA2024101853400

- Difficulty date: October 18, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 147A5712U35
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SHEAR WEB AFT OF R2 DOOR OPENING IS CORRODED. GROUNDED - YES. LOCATED AND DRILLED NEW SHEAR WEB ON AFT CABIN FLOOR OF R2 DOOR P/N 147A5712U35 TAG AS9388 IAW B737-700 SRM 51-40-05-0G-0 AAR MIG5 NON-ROUTINE 1022693-2000-0164 OK397800 ACCOMPLISHMENT FOR REMOVAL & INSTALLW=1.5" O=0.045" R=0.025 L=1.5" D=0.020".
